Filler added to my lips (Volbella) 4 days ago. A vbeam was used to help defuse the the large bruise on the bottom lip. (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 8
Swelling/Bruising (early) from Fillers
I always tell my patients to not love their filler injections for 2 weeks. Swelling is very common and sometimes immediate. It can last 3-7 days and a good idea is to use cold compresses. Cold compresses may be used immediately after treatment to reduce swelling only if needed. This may be applied for 3 minutes, 3 times per day, for up to 3 days. This is best done with a bag of peas in a zip lock bag. Only apply light pressure to the area but gentle massage might be necessary. Get Arnica gel if you can find some and apply a few times a day as well to help treat any swelling. Avoid any blood thinners. Bruising can also last 1-2 weeks. I don't recommend hyaluronidase this early and wait a few weeks until the swelling has resolved. If it is persistent or you are worried, set up a follow up appointment with your dermatologist.
Looks like bruising
Bruising can occur with any lip filler and yours will take time to resolve.
Prevention with avoiding aspirin or blood thinners is important.
Volbella and bruising.
This is common, as there are lots of blood vessels surrounding the area. V BEAM can certainly reduce the bruising by up to 3-4 days, however it may take up to 8-10 days before it completely disappears. Al the best, Dr Davin Lim. Brisbane. Australia.
You might also like...
Bruising after fillers
I hope that helps and best regards, Dr. Sapijaszko.
Bruising after volbella
Filler added to my lips
Bruising after lip fillers
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.